Binominal transforms of k-Jacobsthal sequences

Sukran Uygun, Arzum Erdogdu


In this paper, we define the binomial, k−binomial, rising, and falling transforms for k−Jacobsthal sequence. We investigate some properties of these sequences such as recurrence relations, Binet's formula, generating functions and in the sequel of this paper denote Pascal Jacobsthal triangle for all binomial transformation sequences.

Full Text: PDF

How to Cite this Article:

Sukran Uygun, Arzum Erdogdu, Binominal transforms of k-Jacobsthal sequences, Journal of Mathematical and Computational Science, Vol 7, No 6 (2017), 1100-1114

Copyright © 2017 Sukran Uygun, Arzum Erdogdu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS